Well, I went to see the psychiatrist last night. He said we have options. He definatly wants me to continue reading up on CBT..thinks I will do fine doing the exercises on my own. He said that this is definatly biological, but that it was triggered by certain traumatic experiences. He said that there is definatly an OCD component here, just without the C part. For now we have increased the Klonopin to .50mg at night. He says this will probably go up again in a month, that the usual dose is 1-3mg a day. He did make the Rx larger so I CAN take an extra in the daytime if I want to experiment. He also raised the ativan to .50 twice a day as needed. He said that if this combo with the propranolol doesnt cut it, we can THINK about luvox or effexor in the future. But we both really want to avoid that route as they can have alot of body side effects (racing heart in particular and that would obviously NOT be good for Heather). He is a very nice guy. So honest. He also has his dog in his office with him. I like that.
It all sounds good...I'm a dog lover too. I especially like that your doc isn't rushing to put you on anti-depressants. In my opinion, I don't think they are good at all for anxiety. I hope the other meds give you some relief. I'll be interested to hear if you think the CBT is working for you. Please keep us posted.
I always thought that I had anxiety only and fought not to take anti-depressants, but gave in 2 years ago, and have never felt better, I take such a small dosage 10mg, that they shouldnt work at all, but they do, I have no anxiety upon waking and have cut down on valium, during the day... life has changed, for the better!Best wishes
I'm at work, they are at home, ( (Anten 10)I will check when I get home,as they have another doxepan sort of name, no there are no side effects at all, but the dosage is so low , my doctor actually laughs as says they should be taken in larger quantities, but they work for me, they just lift the edge of things and I dont get teary anymore, Once I thought I would stop taking them just to see ?... and after 3 days I was all tense, teary and edgy , and back to a valium in the morning, so I am sticking to them forever if need be. I sleep much better as well. I just LOVE waking up without dread or sheer terror.
will get back to you tomorrow with correct spelling
I had a look on the web, ( still at work )the AD I take is Doxepin (Anten 10 ),
I would like to add that I have tried others years ago.. but the side affects were awful, thats why I wouldnt take any for years, I kept saying I wouldnt be depressed if I didnt have anxiety, so took valium for anxiety...But as soon as I started these ones I just felt so much better, I was amazed. If I thought they had a side affect , it maybe that my vision is a bit blurry, HOWEVER.. I am 47 and still far to young and (perhaps vain !) to get glasses.NO I will get my eyes tested , I have been in front of this computer for 6 years so go figure.!!
Did you end up having a good day.
Thank you so much for asking...my day was fine, but we're camping for the Labor Day holiday and I'm trying to get everything organized on top of all my other duties. I had a minor anxiety issue in the car today as a result, but didn't need Xanax...that makes me feel better. You are sweet to ask.
I am almost 46 and have tried many AD's over the years, also with terrible side effects. I'm hopeful to hear that you have had luck with Doxepin and I'll certainly consider taking it if I get to the point again where the benzo isn't helping enough. Thank you so much for following through on my question. I hope you have a great day tomorrow and always!